# SDR ALG2004F00036

- Difficulty date: June 12, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N194H
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF36815
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE HOVERING FOR TAKEOFF, IN A RT PEDAL TURN TO ALIGN THE AIRCRAFT WITH THE FLY AWAY WHEN A NOTICEABLE BANG CAME FROM THE ENGINE COMPARTMENT AND RT YAW OCCURRED.  IMMEDIATELY LANDED, CHECK ALL SYSTEMS IN THE GREEN AND HOVERED TO THE MAINTENANCE PAD.  MAINTENANCE INSPECTED COMPRESSOR INLET AREA FOUND NO EVIDENCE OF FOD, INSPECTED COMPRESSOR SECTIONS FOR CRACKS AND LEAKS NONE FOUND AND AIRLINES CHECKED GOOD.  REMOVED AND REPLACED BLEED VALVE, OPS CHECK WAS GOOD.
